# SDR AU981332

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Jammed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM JAMMING.  INVESTIGATION FOUND FLAP ROD TO SPOOL ADJUSTMENT SHIMS INCORRECTLY FITTED.
